# SDR DJFA20160813001

- Difficulty date: August 13, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- Aircraft time: 1,933 hours, 1,397 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO "BLEED 2 LEAK" CAS MESSAGE.  COMPLETED QRH PROCEDURE AND CAS MESSAGE CLEAR. DURING DECENT CAS MESSAGE CAME BACK. COMPLETED QRH PROCEDURES TO SECOND END POINT AND CAS MESSAGE CLEARED AND REMAINED OFF FOR REMAINDER OF FLIGHT.  CREW DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.  REPLACED TWO BLEED LEAK THERMAL SWITCHES ON INBOARD AND OUTBOARD OF RT PYLON PRECOOLER.  OPS CHECK GOOD.
